MathSciNet Relay Station
MathSciNet bibliographic data
MR1124831 (92m:60086) 60K35 (82B43)
Barsky, David J.; Grimmett, Geoffrey R.; Newman, Charles M. Percolation in half-spaces: equality of critical densities and continuity of the percolation probability. Probab. Theory Related Fields 90 (1991), no. 1, 111–148.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement